Access count of this item: 188

Files in This Item:
File Description SizeFormat 
1280_11.pdf1.01 MBAdobe PDFView/Open
Title: NEVANLINNA THEORY AND PAINLEVE TRANSCENDENTS (Bilinear Method in the Study of Integrable Systems and Related Topics)
Authors: Shimomura, Shun
Author's alias: 下村, 俊
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1280
Start page: 85
End page: 97
URI: http://hdl.handle.net/2433/42364
Appears in Collections:Bilinear Method in the Study of Integrable Systems and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.